# SDR 99ZZZX2529

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N750PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0628
- System (JASC): 2721 · Rudder Tab Control System
- Part: Roll Pin
- Part number: NAS56138
- Condition: Loose
- Location: Cockpit
- Part time: 1,284 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL PIN SECURING AILERON TRIM CHAIN SPROCKET TO AILERON TRIM WHEEL ASSY WORKED OUT OF SHAFT RENDERING AILERON TRIM INOPERABLE.  RE-INSTLALED ROLL PIN (ITEM 14 IN CESSNA 208 IPC CHAPTER 27-10-03 FIG 02).  SAFETY WIRED ROLL PIN WITH .020 INCH SAFETY WIRE (ITEM 14) AND SAFETIED REMAINING ROLL PINS IN ASSY ITEMS 2, 12 (ITEM 12 IN TWO AREAS) TO PREVENT RECURRENCE.
